CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Extensions of Levy-Khintchine formula and Beurling-Deny formula in semi-Dirichlet forms setting 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2006, 卷号: 239, 期号: 1, 页码: 179-213
Authors:  Hu, Ze-Chun;  Ma, Zhi-Ming;  Sun, Wei
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
Levy-Khintchine formula  Beurling-Deny formula  quasi-regular semi-Dirichlet form  local compactification  integral representation  quasi-compatible metric